# SDR REXA201100613

- Difficulty date: September 19, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 16,669 hours, 14,186 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Dirty
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON TRIM WON'T GO LEFT.  CLEANED AND OPS CHECK AILERON TRIM IAW AMM 27-10-01, OK FOR SERVICE.
